| Model Number |
MICL12.6 |
| Medical Device Problem Code |
Device Operates Differently Than Expected (2913)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
12/11/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluation: lens was returned in liquid, in lens case/vial.Visual inspection found a piece of haptic missing.No similar complaint type events were reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter indicated that a micl12.6, -10.5 diopter, implantable collamer lens tore during loading.There was no patient contact and the backup lens was used with no problem.The reporter stated that the cause of event is unknown.Reporter was unable to provide additional information.